“Shadi Asgari”
Tel: (+98)(311)3913663
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2011 - 2012 ) |
||
Related Papers |
1. | Sh. Asgari and M. Behboodi Commutative rings whose proper ideals decompose into local modules Comm. Algebra (2024), DOI: 10.1080/00927872.2023.2267674 [abstract] |
2. | Sh. Asgari and M. Behboodi (Joint with S. Khedrizadeh) Left co-Kothe rings and their characterizations Comm. Algebra 51 (2023), 1-20 [abstract] |
3. | M. Behboodi and Sh. Asgari (Joint with S. Khedrizadeh) Several characterizations of left Kothe rings Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat. (2023), 1-17 [abstract] |
4. | Sh. Asgari (Joint with A. Haghany and A. R. Rezaei) Modules whose t-closed submodules have a summand as a complement Comm. Algebra 42 (2014), 5299-5318 [abstract] |
5. | Sh. Asgari (Joint with A. Haghany and Y. Tolooei) T-Semisimple modules and t-semisimple rings Comm. Algebra 41 (2013), 1882-1902 [abstract] |
6. | Sh. Asgari (Joint with A. Haghany) Generalizations of t-extending modules relative to fully invariant submodules J. Korean Math. Soc. 49 (2012), 503-5014 [abstract] |
[Back]
|